Aleve Arthritis Caplets 220 mg (100 Count)
$ 13.39 $ 13.89
Aleve Arthritis Caplets by Bayer Healthcare are designed to relieve the minor aches and pains caused by arthritis joint pain. Made with 200 mg of naproxen, this pain reliever features an easy open bottle, caplet shaped tablets, and provides 12 hours of relief.
- + Easy-to-open arthritis friendly cap
- + Strength: 220 mg
- + 12 hour relief
- + 100 caplet shaped tablets per bottle
- + Temporarily relieves minor aches and pains due to arthritis
Arthritis can be tough.Arthritis can make it difficult to do the simple, everyday things you used to do with ease, and it can be quite painful. This is why Bayer made Aleve Arthritis Caplets. Not only does this Aleve last all day, but the caplets are easy to swallow, and even the bottle is arthritis-friendly for easy opening and usage.
Active Ingredients: Naproxen sodium 220 mg (naproxen 200 mg) Pain reliever/fever reducer
Directions: Adults and Children 12 years and older: Take 1 caplet every 8 to 12 hours while symptoms last